# SDR CA050425003

- Difficulty date: April 19, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 10,903 hours
- Engine: Pwa JT15D4
- System (JASC): 7497 · Ignition System Wiring
- Part: Lead
- Part number: 310737101
- Condition: Mislocated
- Location: Igniter
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED THAT THE RT ENGINE TAKEOFF POWER WAS LOW.  TECHNICIANS DISCOVERED THAT THE 5 O'CLOCK POSITION IGNITER LEAD WAS INTERFERING WITH THE FUEL FLOW DIVIDER LINKAGE.  THE IGNITER LEAD WAS REPOSITIONED AND FUNCTION CHECK OF THE POWER LEVERS PERFORMED.  WHEN THE IGNITER WAS CHANGED, THE INSTALLATION WAS INSPECTED AND APPEARED TO HAVE PROPER CLEARANCE. THE MAINTENANCE MANUAL DOES NOT HAVE ANY INSTRUCTIONS AS TO THE ORIENTATION OF THE IGNITER LEAD OR TO THE FACT THAT THE LEAD MAY INTERFERE WITH THE POWER LEVERS IN THE FULL POWER SETTING.
